MathSciNet Relay Station
MathSciNet bibliographic data
MR637041 (83b:06008) 06B25 (08B20)
Nation, J. B. Finite sublattices of a free lattice. Trans. Amer. Math. Soc. 269 (1982), no. 1, 311–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement